Found: 6 resources


Narrow your search

Resource type

article (6)


Language

English (5)


Year
From To Submit

2021 (1)

2020 (2)

2019 (1)

2018 (1)

2010 (1)

Listing 1 - 6 of 6
Sort by

Soft Simply Compact Spaces

Iraqi Journal of Science, 2020, Volume , Issue (Special Issue) The First Conference of Mathematics - 2020, Pages 108 -113
 

Weak and Strong Forms of ω-Perfect Mappings

Iraqi Journal of Science, 2020, Volume , Issue (Special Issue) The First Conference of Mathematics - 2020, Pages 45 -55

IJ-w-Perfect Functions Between Bitopological Spaces

Ibn Al-Haitham Journal For Pure And Applied Science, 2010, Volume 23, Issue 2, Pages 135-140
 

Listing 1 - 6 of 6
Sort by